# SDR CA100719001

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,183 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield, Emb
- Component part number: NP18730111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CAPT`S WINDSHIELD ANCHOR NUTS AT TORQUE POSITIONS 69, 61, 59, 49 SPINNING WHEN TORQUE IS APPLIED TO SCREWS.  DISCOVERED DURING SPECIAL INSPECTION SP3-024.
